User menu

Subharmonic Oscillations of Non-linear Systems

Bibliographic reference Willem, Michel. Subharmonic Oscillations of Non-linear Systems. In: Lecture Notes in Mathematics, Vol. 1017, p. 661-666 (1983)
Permanent URL http://hdl.handle.net/2078.1/56431
  1. Ambrosetti Antonio, Rabinowitz Paul H, Dual variational methods in critical point theory and applications, 10.1016/0022-1236(73)90051-7
  2. Brezis Haim, Coron Jean-Michel, Periodic Solutions of Nonlinear Wave Equations and Hamiltonian Systems, 10.2307/2374104
  3. Brézis Haïm, Coron Jean-Michel, Nirenberg Louis, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, 10.1002/cpa.3160330507
  4. Clarke Frank H., Ekeland Ivar, Hamiltonian trajectories having prescribed minimal period, 10.1002/cpa.3160330202
  5. F.H. CLARKE and I. EKELAND, Nonlinear oscillations and boundary-value problems for hamiltonian systems, preprint.
  6. Ekeland Ivar, Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, 10.1016/0022-0396(79)90034-2
  7. Rabinowitz Paul H., Free vibrations for a semilinear wave equation, 10.1002/cpa.3160310103
  8. Rabinowitz Paul H., On subharmonic solutions of hamiltonian systems, 10.1002/cpa.3160330504
  9. M. WILLEM, Periodic oscillations of add second order hamiltonian systems, preprint.
  10. M. WILLEM, Subharmonic oscillations of convex hamiltonian systems, preprint.
  11. M. WILLEM, Subharmonic oscillations of a nonlinear wave equation, preprint.
  12. V. BENCI and D. FORTUNATO, The dual method in critical point theory. Multiplicity results for indefinite functionals, preprint.